Volume 19, Number 1
Previous Issue Next Issue

Hiroshi Fujita

J. Comp. Math., 19 (2001), pp. 1-8.

Preview Full PDF 774 3782 Abstract

Luis Vázquez & Salvador Jiménez

J. Comp. Math., 19 (2001), pp. 9-14.

Preview Full PDF 657 3655 Abstract

Arieh Iserles

J. Comp. Math., 19 (2001), pp. 15-26.

Preview Full PDF 733 3752 Abstract

Michal Křížek

J. Comp. Math., 19 (2001), pp. 27-34.

Preview Full PDF 683 3686 Abstract

Ya-Xiang Yuan

J. Comp. Math., 19 (2001), pp. 35-40.

Preview Full PDF 725 3726 Abstract

Tao Tang, Wei-Min Xue & Ping-Wen Zhang

J. Comp. Math., 19 (2001), pp. 41-54.

Preview Full PDF 729 3735 Abstract

Jia-Chang Sun

J. Comp. Math., 19 (2001), pp. 55-66.

Preview Full PDF 759 3769 Abstract

Ping-Bing Ming & Zhong-Ci Shi

J. Comp. Math., 19 (2001), pp. 67-76.

Preview Full PDF 771 3696 Abstract

De-Hao Yu & Ji-Ming Wu

J. Comp. Math., 19 (2001), pp. 77-86.

Preview Full PDF 763 3700 Abstract

Jin-Chao Xu & Lung-An Ying

J. Comp. Math., 19 (2001), pp. 87-100.

Preview Full PDF 769 3701 Abstract

Ben-Yu Guo & He-Ping Ma

J. Comp. Math., 19 (2001), pp. 101-112.

Preview Full PDF 751 3691 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard